# SDR SWAA032100

- Difficulty date: September 21, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 51,081 hours, 48,606 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 6566207
- Condition: False Indication
- Location: Apu
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DECLARED EMERGENCY, APU FIRE WARN LIGHT INDICATION.  FIRE EXTINGUISHER BOTTLE DISCHARGED.  C/W APU COMPT INSPECTION, NO EVIDENCE OF FIRE.  REMOVED AND REPLACED APU TAILPIPE FIRE DETECTOR AND HARNESS.  OPS CK GOOD PER MM.
